Bulletin of the American Mathematical Society

Adjoint semigroup theory for a Volterra integrodifferential system

J. A. Burns and T. L. Herdman

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1099-1102.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45A05: Linear integral equations 45D05: Volterra integral equations [See also 34A12]


Burns, J. A.; Herdman, T. L. Adjoint semigroup theory for a Volterra integrodifferential system. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1099--1102. https://projecteuclid.org/euclid.bams/1183537422

Export citation


  • 1. H. T. Banks and J. A. Burns, An abstract framework for approximate solutions to optimal control problems governed by hereditary systems, Proc. Internat. Conf. on Differential Equations, Academic Press, New York, 1975.
  • 2. V. Barbu and S. I. Grossman, Asymptotic behavior of linear integrodifferential systems, Trans. Amer. Math. Soc. 173 (1972), 277-288. MR 46 #7826.
  • 3. J. A. Burns and T. L. Herdman, Adjoint semigroup theory for a class of functional differential equations, Siam. J. Math. Anal. (to appear).
  • 4. Ju. G. Borisovic and A. S. Turbabin, On the Cauchy problem for linear nonhomogeneous differential equations with retarded argument, Dokl. Akad. Nauk SSSR 185 (1969), 741-744 = Soviet Math. Dokl. 10 (1969), 401-405. MR 40 #493.
  • 5. E. Hille and R. S. Phillips, Functional analysis and semigroups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc. Providence, R. I., 1957. MR 19, 664.
  • 6. R. K. Miller, Linear Volterra integrodifferential equations as semigroups, Funkcial. Ekvac. 17 (1974), 39-55.
  • 7. R. K. Miller, Volterra integral equations in a Banach space Funkcial. Ekvac. (to appear).